MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Codes Fracture (1260); Incorrect, Inadequate or Imprecise Result or Readings (1535); Calibration Problem (2890)
Health Effect - Clinical Codes Blood Loss (2597); Foreign Body In Patient (2687)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Inspected 1 opened/used sensor and found sensor cannula contact pad damaged (wrinkled) unable to confirm customer received sensor in said condition due to customer returned opened/used.Unable to confirm needle anomaly due to customer did not return needle only the sensor.
 
Event or Problem Description
The customer reported via phone call that sensor cannula broke off in his body and is still in the body as well as a sensor that had sensor updating and change sensor alarm.Blood glucose was unknown.The device will be returned for analysis.

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8221502
Report Number2032227-2019-00585
Device Sequence Number13870610
Product Code OZP
UDI-Device Identifier20763000017556
UDI-Public(01)20763000017556(17)181226(10)G11277-43
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/26/2018
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberG11277-43
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2018
Initial Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient Weight235